Alert archive / Texas / Red Flag Warnings in 2008
Red Flag Warning 39, NWS Amarillo, TX
NWS Amarillo, TX issued this red flag warning at Jun 10, 2008, 3:55 PM CDT for Cimarron County, Texas County, Oklahoma; 12 counties in Texas. It took effect at Jun 11, 2008, 11:00 AM CDT. It was in force for 11 hr. 4 reports came from inside the area while it was in force.
The area
The counties it named, with what was reported inside it.
The facts
- Issued
- Jun 10, 2008, 3:55 PM CDT (20:55 UTC)
- In effect from
- Jun 11, 2008, 11:00 AM CDT
- Expired
- Jun 11, 2008, 10:00 PM CDT
- In force
- 11 hr
- Issued by
- NWS Amarillo, TX
Counties Cimarron County, OK, Texas County, OK, Armstrong County, TX, Carson County, TX, Dallam County, TX, Deaf Smith County, TX, Hansford County, TX, Hartley County, TX, Hutchinson County, TX, Moore County, TX, Oldham County, TX, Potter County, TX, Randall County, TX, Sherman County, TX
The radar
The Amarillo radar (KAMA), 65 km from the middle of the area, began a volume at 20:55 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jun 11, 3:00 PM CDT | WILDFIRE 5200 | 11 Nw Guymon, OK | A LARGE WILDFIRE...BETWEEN 5000 AND 5200 ACRES...BEGAN SHORTLY AFTER 1500 HOURS AND SPREAD QUICKLY FROM SOUTHWEST TO NORTHEAST IN AN AREA NORTHEAST FROM COUNTY ROAD O AND MILE 22 ABOUT THREE MILES NORTH OF HIGHWAY 64. A COLD FRONT PUSHED THE FIRE DUE SOUTH BET |
| Jun 11, 3:00 PM CDT | WILDFIRE 6000 | 7 Ssw Hough, OK | A LARGE WILDFIRE BEGAN SHORTLY AFTER 1500 HOURS AND SPREAD QUICKLY FROM SOUTHWEST TO NORTHEAST IN AN AREA NORTHEAST FROM COUNTY ROAD O AND MILE 22 ABOUT THREE MILES NORTH OF HIGHWAY 64. A COLD FRONT PUSHED THE FIRE DUE SOUTH BETWEEN MILE 22 AND MILE 25. FOUR H |
| Jun 11, 4:15 PM CDT | NON-TSTM WND GST 58 | 2 E Goodwell, OK | |
| Jun 11, 5:21 PM CDT | NON-TSTM WND GST 58 | 2 W Guymon, OK |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
The nearest sounding before it
Amarillo Airport, TX (KAMA), launched 12:00Z, 8.9 hours before the alert went out and 66 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1037 J/kg
- Mixed-layer CIN
- -212 J/kg
- Mixed-layer LCL
- 871 m above ground
- 0-6 km bulk shear
- 40 kt
- 0-1 km storm-relative helicity
- 168 m²/s²
- 0-3 km storm-relative helicity
- 304 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 9.3
The text
As transmitted, in the capitals the NWS used until 2016.
000 WWUS84 KAMA 102055 RFWAMA RED FLAG WARNING NATIONAL WEATHER SERVICE AMARILLO TX 355 PM CDT TUE JUN 10 2008 ...CRITICAL FIRE WEATHER CONCERNS RETURN TUESDAY AND WEDNESDAY... .A SURFACE LOW PRESSURE TROUGH WILL CONTINUE TO DEEPEN TONIGHT AND WEDNESDAY WHICH WILL RESULT IN STRENGTHENING SOUTHWEST WINDS. DRY AIR WILL MOVE PUSH INTO THE CENTRAL PANHANDLES ON WEDNESDAY. WITH THE STRONG WINDS IN PLACE...CRITICAL FIRE WEATHER CONDITIONS ARE EXPECTED WEDNESDAY. OKZ001-TXZ001-006-011-016-111000- /O.UPG.KAMA.FW.A.0032.080611T1600Z-080612T0300Z/ /O.NEW.KAMA.FW.W.0039.080611T1600Z-080612T0300Z/ /O.CON.KAMA.FW.W.0038.000000T0000Z-080611T0300Z/ CIMARRON-DALLAM-HARTLEY-OLDHAM-DEAF SMITH- 355 PM CDT TUE JUN 10 2008 ...RED FLAG WARNING REMAINS IN EFFECT UNTIL 10 PM CDT THIS EVENING... ...RED FLAG WARNING IN EFFECT FROM 11 AM TO 10 PM CDT WEDNESDAY... THE NATIONAL WEATHER SERVICE IN AMARILLO HAS ISSUED A RED FLAG WARNING...WHICH IS IN EFFECT FROM 11 AM TO 10 PM CDT WEDNESDAY FOR THE FAR WESTERN PORTION OF THE TEXAS AND OKLAHOMA PANHANDLES. A RED FLAG WARNING REMAINS IN EFFECT UNTIL 10 PM CDT THIS EVENING FOR THE SAME AREA. A DRYLINE IS EXPECTED TO PUSH FURTHER EAST THIS EVENING WHICH WILL CAUSE RELATIVE HUMIDITIES TO FALL BELOW 15 PERCENT. IN ADDITION... SOUTHWEST WINDS OF 15 TO 25 MPH ARE EXPECTED THIS EVENING. SOUTHWEST WINDS WILL INCREASE TO 25 TO 30 MPH ON WEDNESDAY WITH GUSTS TO AROUND 45 MPH. RELATIVE HUMIDITIES ARE FORECAST TO REMAIN AT OR BELOW 15 PERCENT AND SPREAD EAST INTO THE CENTRAL PANHANDLES. RELATIVE HUMIDITIES ARE EXPECTED TO RECOVER LATER IN THE EVENING. A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE EITHER OCCURRING NOW...OR WILL SHORTLY. A COMBINATION OF STRONG WINDS...LOW RELATIVE HUMIDITY...AND DRY FUELS WILL CREATE EXPLOSIVE FIRE GROWTH POTENTIAL. A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE EITHER OCCURRING NOW...OR WILL SHORTLY. A COMBINATION OF STRONG WINDS...LOW RELATIVE HUMIDITY...AND DRY FUELS WILL CREATE EXTREME FIRE GROWTH POTENTIAL. $$ OKZ002-TXZ002-003-007-008-012-013-017-018-111000- /O.UPG.KAMA.FW.A.0032.080611T1600Z-080612T0300Z/ /O.NEW.KAMA.FW.W.0039.080611T1600Z-080612T0300Z/ TEXAS-SHERMAN-HANSFORD-MOORE-HUTCHINSON-POTTER-CARSON-RANDALL- ARMSTRONG- 355 PM CDT TUE JUN 10 2008 ...RED FLAG WARNING IN EFFECT FROM 11 AM TO 10 PM CDT WEDNESDAY... THE NATIONAL WEATHER SERVICE IN AMARILLO HAS ISSUED A RED FLAG WARNING...WHICH IS IN EFFECT FROM 11 AM TO 10 PM CDT WEDNESDAY FOR THE CENTRAL AND WESTERN TEXAS AND OKLAHOMA PANHANDLES. THE COMBINATION OF DRY...WINDY...AND HOT CONDITIONS WILL ALLOW CRITICAL FIRE CONDITIONS TO DEVELOP ACROSS THE AREA. SOUTHWEST WINDS WILL INCREASE TO 25 TO 30 MPH WEDNESDAY WITH GUSTS TO AROUND 45 MPH WHILE RELATIVE HUMIDITIES ARE FORECAST TO REMAIN AT OR BELOW 15 PERCENT. RELATIVE HUMIDITIES ARE EXPECTED TO RECOVER LATE IN THE EVENING. A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE EITHER OCCURRING NOW...OR WILL SHORTLY. A COMBINATION OF STRONG WINDS...LOW RELATIVE HUMIDITY...AND DRY FUELS WILL CREATE EXTREME FIRE GROWTH POTENTIAL. $$ CLK
3 follow-up statements
000 WWUS84 KAMA 110340 RFWAMA RED FLAG WARNING NATIONAL WEATHER SERVICE AMARILLO TX 1040 PM CDT TUE JUN 10 2008 ...CRITICAL FIRE WEATHER CONDITIONS AGAIN ON WEDNESDAY... .A SURFACE LOW PRESSURE TROUGH WILL CONTINUE TO DEEPEN TONIGHT AND WEDNESDAY WHICH WILL RESULT IN STRENGTHENING SOUTHWEST WINDS. DRY AIR WILL MOVE INTO THE WESTERN AND CENTRAL SECTIONS OF THE OKLAHOMA AND TEXAS PANHANDLES ON WEDNESDAY. WITH THE STRONG WINDS AND DRY AIR IN PLACE...CRITICAL FIRE WEATHER CONDITIONS ARE EXPECTED WEDNESDAY. OKZ001-002-TXZ001>003-006>008-011>013-016>018-111200- /O.CON.KAMA.FW.W.0039.080611T1600Z-080612T0300Z/ CIMARRON-TEXAS-DALLAM-SHERMAN-HANSFORD-HARTLEY-MOORE-HUTCHINSON- OLDHAM-POTTER-CARSON-DEAF SMITH-RANDALL-ARMSTRONG- 1040 PM CDT TUE JUN 10 2008 ...RED FLAG WARNING REMAINS IN EFFECT FROM 11 AM TO 10 PM CDT WEDNESDAY... A RED FLAG WARNING REMAINS IN EFFECT FROM 11 AM TO 10 PM CDT WEDNESDAY FOR THE WESTERN AND CENTRAL SECTIONS OF THE OKLAHOMA AND TEXAS PANHANDLES. THE COMBINATION OF DRY...WINDY...AND HOT CONDITIONS WILL ALLOW CRITICAL FIRE WEATHER CONDITIONS TO DEVELOP ACROSS THE AREA. SOUTHWEST WINDS WILL INCREASE TO 25 TO 30 MPH WEDNESDAY WITH GUSTS TO AROUND 45 MPH WHILE RELATIVE HUMIDITIES ARE FORECAST TO REMAIN AT OR BELOW 15 PERCENT. RELATIVE HUMIDITIES ARE EXPECTED TO RECOVER LATE IN THE EVENING. A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE EITHER OCCURRING NOW...OR WILL SHORTLY. A COMBINATION OF STRONG WINDS...LOW RELATIVE HUMIDITY...AND DRY FUELS WILL CREATE EXTREME FIRE GROWTH POTENTIAL. $$
000 WWUS84 KAMA 110939 RFWAMA RED FLAG WARNING NATIONAL WEATHER SERVICE AMARILLO TX 439 AM CDT WED JUN 11 2008 ...CRITICAL FIRE WEATHER CONDITIONS TODAY... .A SURFACE LOW PRESSURE TROUGH OVER EASTERN COLORADO WILL CONTINUE TO DEEPEN TODAY WHICH WILL RESULT IN STRENGTHENING SOUTHWEST WINDS. DRY AIR WILL MOVE INTO THE WESTERN AND CENTRAL SECTIONS OF THE OKLAHOMA AND TEXAS PANHANDLES TODAY. WITH THE STRONG WINDS AND DRY AIR IN PLACE...CRITICAL FIRE WEATHER CONDITIONS ARE EXPECTED THROUGH TONIGHT. OKZ001-002-TXZ001>003-006>008-011>013-016>018-112100- /O.CON.KAMA.FW.W.0039.080611T1600Z-080612T0300Z/ CIMARRON-TEXAS-DALLAM-SHERMAN-HANSFORD-HARTLEY-MOORE-HUTCHINSON- OLDHAM-POTTER-CARSON-DEAF SMITH-RANDALL-ARMSTRONG- 439 AM CDT WED JUN 11 2008 ...RED FLAG WARNING REMAINS IN EFFECT FROM 11 AM THIS MORNING TO 10 PM CDT THIS EVENING... A RED FLAG WARNING REMAINS IN EFFECT FROM 11 AM THIS MORNING TO 10 PM CDT THIS EVENING FOR THE CENTRAL AND WESTERN TEXAS AND OKLAHOMA PANHANDLES. THE COMBINATION OF DRY...WINDY...AND HOT CONDITIONS WILL ALLOW CRITICAL FIRE WEATHER CONDITIONS TO DEVELOP ACROSS THE AREA TODAY. SOUTHWEST WINDS NEAR 35 MPH WITH GUSTS TO AROUND 45 MPH WILL OCCUR TODAY WHILE RELATIVE HUMIDITIES WILL REMAIN AT OR BELOW 15 PERCENT. RELATIVE HUMIDITIES ARE EXPECTED TO RECOVER LATE IN THE EVENING. A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE EITHER OCCURRING NOW...OR WILL SHORTLY. A COMBINATION OF STRONG WINDS...LOW RELATIVE HUMIDITY...AND DRY FUELS WILL CREATE EXTREME FIRE GROWTH POTENTIAL. $$ JJB
000 WWUS84 KAMA 112048 RFWAMA RED FLAG WARNING NATIONAL WEATHER SERVICE AMARILLO TX 348 PM CDT WED JUN 11 2008 ...CRITICAL FIRE WEATHER CONDITIONS CONTINUE THIS EVENING... .STRONG SOUTHWEST WINDS AHEAD OF A SURFACE TROUGH NEAR THE OKLAHOMA PANHANDLE WILL CONTINUE THIS EVENING BEFORE DIMINISHING TONIGHT. DRY AIR WILL REMAIN IN PLACE ACROSS THE WESTERN AND CENTRAL SECTIONS OF THE OKLAHOMA AND TEXAS PANHANDLES AND COMBINED WITH THE STRONG WINDS...CRITICAL FIRE WEATHER CONDITIONS ARE EXPECTED THIS EVENING. OKZ001-002-TXZ001>003-006>008-011>013-016>018-120300- /O.CON.KAMA.FW.W.0039.000000T0000Z-080612T0300Z/ CIMARRON-TEXAS-DALLAM-SHERMAN-HANSFORD-HARTLEY-MOORE-HUTCHINSON- OLDHAM-POTTER-CARSON-DEAF SMITH-RANDALL-ARMSTRONG- 348 PM CDT WED JUN 11 2008 ...RED FLAG WARNING REMAINS IN EFFECT UNTIL 10 PM CDT THIS EVENING... A RED FLAG WARNING REMAINS IN EFFECT UNTIL 10 PM CDT THIS EVENING FOR THE CENTRAL AND WESTERN TEXAS AND OKLAHOMA PANHANDLES. THE COMBINATION OF DRY...WINDY...AND HOT CONDITIONS WILL KEEP CRITICAL FIRE WEATHER CONDITIONS ACROSS THE AREA THIS EVENING. SOUTHWEST WINDS 25 TO 35 MPH WITH GUSTS TO NEAR 50 MPH WILL CONTINUE THIS EVENING WHILE RELATIVE HUMIDITIES WILL REMAIN AT OR BELOW 15 PERCENT. RELATIVE HUMIDITIES ARE EXPECTED TO RECOVER ALONG WITH WINDS DIMINISHING TO AROUND 10 TO 20 MPH LATE TONIGHT. A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE EITHER OCCURRING NOW...OR WILL SHORTLY. A COMBINATION OF STRONG WINDS...LOW RELATIVE HUMIDITY...AND DRY FUELS WILL CREATE EXTREME FIRE GROWTH POTENTIAL. $$ CLK
What forecasters said that day
The local office's own words before this red flag warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Amarillo, TX wrote its last area forecast discussion before this red flag warning went out at Jun 10, 3:30 PM CDT, 25 minutes earlier.
Area forecast discussion, Jun 10, 3:30 PM CDT, 25 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE AMARILLO TX
330 PM CDT TUE JUN 10 2008
.DISCUSSION...
SURFACE LEE TROUGH OVER SOUTHEASTERN COLORADO WILL CONTINUE TO
DEEPEN TONIGHT WHICH WILL STRENGTHEN A SOUTHERLY LOW LEVEL JET ACROSS
THE AREA TONIGHT. A DRYLINE REMAINS JUST WEST OF THE CWA AND
CURRENT SATELLITE LOOPS SHOW AN INCREASING CU FIELD. SPC HAS
AREA OUTLINED IN A GENERAL RISK WITH A SLIGHT RISK JUST NORTH OF
THE CWA. SHORT TERM MODEL GUIDANCE SUGGESTS PRECIP WILL STAY
NORTH OF CWA HOWEVER WENT AND INSERTED SLIGHT CHANCE POPS ACROSS
THE EASTERN HALF WHERE MOISTURE AND INSTABILITY ARE THE GREATEST.
WINDS WILL STAY UP TONIGHT AND WITH A WARM/MOIST AIR MASS ACROSS THE
AREA...TEMPS WILL REMAIN MILD TONIGHT WITH LOWS IN THE 60S TO AROUND
70.
LARGE UPPER TROUGH OVER THE NORTHERN ROCKIES WILL PROGRESS EASTWARD
INTO NORTHERN PLAINS WED WITH A SERIES OF SPEED MAXIMA PROPAGATING
AROUND THE BASE OF THIS TROUGH. SURFACE TROUGH WILL SLOWLY TRACK
EASTWARD DURING THE DAY WHICH WILL CAUSE A FRONTAL BOUNDARY TO HANG
UP ACROSS WESTERN KANSAS. WITH CWA IN WARM SECTOR...WENT WITH THE
WARMEST MOST GUIDANCE WITH HIGHS APPROACHING THE CENTURY MARK.
IN ADDITION A DRYLINE WILL SHARPEN AS IT MOVES OFF THE CAPROCK
LEAVING AREAS WEST IN ELEVATED FIRE CONDITIONS AS RELATIVE
HUMIDITIES LOWER INTO THE SINGLE DIGITS. ON THE OTHER HAND...
FOR AREAS OFF THE CAPROCK...CONVERGENCE ALONG THE DRYLINE MAY SET
OFF ISOLATED CONVECTION WITH GREATER MOISTURE AT THE SURFACE AND
MODEST INSTABILITY. STILL UNCERTAIN THOUGH ON STRENGTH OF THE CAP
SO LEFT POPS BELOW CATEGORICAL.
UPPER TROUGH PUSHES FURTHER TO THE EAST THU WHILE THE SURFACE LOW
PULLS AWAY FURTHER TO THE EAST. COLD FRONT PUSHES INTO THE
PANHANDLES EARLY THU BUT WILL HANG UP ACROSS THE SOUTHERN TEXAS
PANHANDLE. THE DRYLINE PUSHES OFF THE CAPROCK AGAIN WITH BEST
CHANCES FOR CONVECTION ACROSS THE EASTERN PORTION OF THE
PANHANDLES. HIGH PRESSURE BUILDS INTO THE CENTRAL PLAINS FRI AS
THE UPPER TROUGH LIFTS TOWARD THE NORTHERN GREAT LAKES. FRI SHOULD
BE THE COOLEST DAY OF THE WEEK WITH NORTHEAST UPSLOPE FLOW BEHIND
FROPA. LARGE MID/UPPER RIDGE BUILDS OVER THE DESERT SOUTHWEST OVER
THE WEEKEND AND EARLY NEXT WEEK WITH SEVERAL UPPER DISTURBANCES
MOVING INTO THE AREA ON NORTHWEST FLOW ALOFT. HARD TO PINPOINT
CONVECTIVE CHANCES THIS FAR OUT SO MAINTAINED DRY FORECAST WITH
WARMING TEMPS THROUGH THE PERIOD.
CLK
&&
.FIRE WEATHER...
SURFACE LEE TROUGH WILL FURTHER DEEPEN WED. A DRYLINE WILL PUSH
OFF THE CAPROCK WHICH WILL CAUSE RELATIVE HUMIDITIES TO FALL INTO
THE SINGLE DIGITS ACROSS THE WESTERN HALF OF THE CWA. WITH STRONG
SOUTHWEST WINDS...WENT AND UPGRADED THE FIRE WEATHER WATCH TO A RED
FLAG WARNING WED. A FRONT WILL PUSH THROUGH THU AND ALTHOUGH
RELATIVE HUMIDITIES CAN FALL BELOW 15 PERCENT OUT WEST...WIND SPEEDS
LOOK TO BE LIGHTER.
CLK
&&
.PRELIMINARY POINT TEMPS/POPS...
AMARILLO TX 67 98 63 91 62 / 10 5 10 10 10
BEAVER OK 68 96 63 84 59 / 20 10 20 10 20
BOISE CITY OK 61 93 55 85 51 / 10 5 5 5 10
BORGER TX 68 98 66 85 64 / 10 5 10 10 10
BOYS RANCH TX 66 101 59 92 59 / 10 5 5 5 10
CANYON TX 67 99 63 94 61 / 10 5 10 10 10
CLARENDON TX 70 98 70 96 67 / 10 5 10 10 10
DALHART TX 62 96 55 88 51 / 10 5 5 5 10
GUYMON OK 65 96 61 84 55 / 20 5 10 10 20
HEREFORD TX 67 96 63 93 58 / 10 5 5 5 10
LIPSCOMB TX 72 95 68 85 61 / 20 10 20 10 20
PAMPA TX 68 96 69 85 63 / 10 10 10 10 20
SHAMROCK TX 71 97 71 95 68 / 20 10 20 10 20
WELLINGTON TX 70 99 73 97 70 / 20 10 20 10 20
&&
.AMA WATCHES/WARNINGS/ADVISORIES...
TX...RED FLAG WARNING FROM 11 AM TO 10 PM CDT WEDNESDAY FOR THE
FOLLOWING ZONES: ARMSTRONG...CARSON...DALLAM...DEAF SMITH...
HANSFORD...HARTLEY...HUTCHINSON...MOORE...OLDHAM...POTTER...
RANDALL...SHERMAN.
RED FLAG WARNING UNTIL 10 PM CDT THIS EVENING FOR THE FOLLOWING
ZONES: DALLAM...DEAF SMITH...HARTLEY...OLDHAM.
OK...RED FLAG WARNING FROM 11 AM TO 10 PM CDT WEDNESDAY FOR THE
FOLLOWING ZONES: CIMARRON...TEXAS.
RED FLAG WARNING UNTIL 10 PM CDT THIS EVENING FOR THE FOLLOWING
ZONES: CIMARRON.
&&
11/05Hazardous weather outlook, Jun 10, 3:46 PM CDT, 9 minutes before
TEXAS/OKLAHOMA PANHANDLES HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE AMARILLO TX 346 PM CDT TUE JUN 10 2008 OKZ001>003-TXZ001>020-111100- ARMSTRONG-BEAVER-CARSON-CIMARRON-COLLINGSWORTH-DALLAM-DEAF SMITH- DONLEY-GRAY-HANSFORD-HARTLEY-HEMPHILL-HUTCHINSON-LIPSCOMB-MOORE- OCHILTREE-OLDHAM-POTTER-RANDALL-ROBERTS-SHERMAN-TEXAS-WHEELER- 346 PM CDT TUE JUN 10 2008 THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE TEXAS AND OKLAHOMA PANHANDLES. .DAY ONE... CRITICAL FIRE WEATHER CONDITIONS ARE EXPECTED ACROSS THE WESTERN TEXAS AND OKLAHOMA PANHANDLES AS WARM AND DRY AIR COMBINES WITH STRONG SOUTHWEST WINDS. A RED FLAG WARNING IS IN EFFECT FROM 11 AM CDT UNTIL 10 PM CDT THIS EVENING FOR THE WESTERN PANHANDLES. ISOLATED THUNDERSTORMS MAY DEVELOP THIS EVENING ACROSS THE EASTERN SECTIONS OF THE TEXAS PANHANDLE...AND THE CENTRAL AND EASTERN SECTIONS OF THE OKLAHOMA PANHANDLE. ANY THUNDERSTORMS ARE EXPECTED TO REMAIN BELOW SEVERE LEVELS. ALSO...THE BREEZY WIND CONDITIONS WILL REQUIRE BOATERS TO EXERCISE CAUTION ON AREA LAKES THROUGH TONIGHT. .DAYS TWO THROUGH SEVEN... CRITICAL FIRE WEATHER CONDITIONS WILL BE POSSIBLE ACROSS MUCH OF THE WESTERN AND CENTRAL PORTIONS OF THE TEXAS AND OKLAHOMA PANHANDLES ON WEDNESDAY. A FIRE WEATHER WATCH IS IN EFFECT FOR THE CENTRAL AND WESTERN PORTIONS OF THE PANHANDLES. THERE IS A SLIGHT CHANCE OF THUNDERSTORMS ACROSS THE EASTERN PORTIONS OF THE TEXAS AND OKLAHOMA PANHANDLES ON WEDNESDAY AND WEDNESDAY NIGHT. ANY THUNDERSTORMS THAT DEVELOP MAY BECOME SEVERE WITH THE MAIN THREATS BEING LARGE HAIL AND DAMAGING WINDS. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT ANTICIPATED AT THIS TIME. SCHNEIDER
The office that day
Everything else NWS Amarillo, TX issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 10, 3:10 AM CDT | Red Flag Warning | AMA | Cimarron | 19 hr |
Nearby
Red Flag Warnings in Texas, 2008Red Flag Warnings in Oklahoma, 2008Every red flag warning in 2008
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.